MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; CATHETER, URETHRAL

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC; CATHETER, URETHRAL
Model Number 40512
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available to be returned.Without the benefit of examination and testing , wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
The reporter believed that a particle on the catheter surface caused him an injury resulting in an infection.The patient was treated successfully with antibiotics and has recovered.

Brand Name
LOFRIC
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
moelndal, SE-43 121,
SW  SE-43121,
MDR Report Key9260447
Report Number3009632672-2019-00010
Device Sequence Number1879617
Product Code EZD
UDI-Device Identifier07392532131745
UDI-Public07392532131745
Combination Product (Y/N)N
PMA/510(K) Number
K896750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/06/2022
Device Model Number40512
Device Catalogue Number40512
Device Lot Number18190
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight99